MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941816250
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement and removal difficulty occurred.The physician mentioned a failed attempt at stenting the mid circumflex (cx) bifurcation due to challenging anatomy and difficulty crossing a previously placed stent in the ramus ostium which had stuck out into the left main artery and had protruded into the cx ostium.After placing an 8fr guide catheter, a 7fr guidezilla catheter-guide extension was used to deliver the 2.50 x 16mm synergy xd drug-eluting stent but was unable to cross the cx ostium due to a very acute 90-degree bend along with the protrusion of the previously placed stent.The physician attempted the inchworm technique to advance the guidezilla over the acute bend with very little success.The guidezilla had barely crossed or had "very minimum crossing" when the physician decided to deliver the stent and, while adjusting the stent placement, the 2 non-boston scientific guidewires moved from their original position and support was lost.During repositioning, a break was noted and the stent delivery system was withdrawn without the stent on the balloon.The guidewires were removed, but the radiopaque markers of the wires along with the dislodged stent remained in the cx.The physician attempted to entangle the broken wires and stent using 3-4 additional guidewires for removal but was unsuccessful.The physician advanced a 3.0 non-compliant balloon to cx to flatten and appose the dislodged stent and wire pieces to the vessel wall, and a new stent was advanced with no crossing difficulty and was deployed at the cx ostium.The procedure was completed with timi 3 flow.No patient complications were reported, and the patient was expected to fully recover.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21313180
Report Number2124215-2025-04616
Device Sequence Number18196235
Product Code NIQ
UDI-Device Identifier08714729980803
UDI-Public08714729980803
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2026
Device Model NumberH7493941816250
Device Catalogue NumberH7493941816250
Device Lot Number0034658635
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Initial Report FDA Received Date02/05/2025
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown